# SDR FDEA201706191708

- Difficulty date: June 19, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110747
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1620, STRINGER 26R IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-5.  3REMOVED DAMAGED SECTION OF THE STRINGER IAW SRM 53-00-03-2R.  FABRICATED REPAIRS IAW SRM 53-00-03-2R AND INSTALLED IAW SRM 53--03-2R.
